# SDR CALA2023013000245

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 125,478 hours, 19,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111T50487
- Condition: Damaged
- Location: Bs 785-865
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 785-865 L54.75 SEAT TRACK MOUNTING HOLE FOUND OVAL AFT SEAT TRACK CROWN REMOVED.   FLOOR BEAM SPLICE REPAIR- WING CENTER SECTION STA 785- STA 865 LBL 54.75 REPAIRED AS PER SRM53-00-51-2R-3 REPAIR 3 FIG 201 ATTACH FORM 44-0008 ITEM 1 TO ITEM 44 ACCOMPLISHED.
